¡Nos trasladamos! E-Prints cerrará el 7 de junio.

En las próximas semanas vamos a migrar nuestro repositorio a una nueva plataforma con muchas funcionalidades nuevas. En esta migración las fechas clave del proceso son las siguientes:

Es muy importante que cualquier depósito se realice en E-Prints Complutense antes del 7 de junio. En caso de urgencia para realizar un depósito, se puede comunicar a docta@ucm.es.

Lineability, algebrability, and sequences of random variables



Downloads per month over past year

Fernández Sánchez, Juan and Seoane-Sepúlveda, Juan B. and Trutschnig, Wolfgang (2022) Lineability, algebrability, and sequences of random variables. Mathematische Nachrichten, 295 (5). pp. 861-875. ISSN 0025-584X

[thumbnail of seoane_lineabilityalgebrability.pdf]

Official URL: https://doi.org/10.1002/mana.202000102


We show that, when omitting one condition in several well-known convergence results from probability and measure theory (such as the Dominated Convergence Theorem, Fatou's Lemma, or the Strong Law of Large Numbers), we can construct “very large” (in terms of the cardinality of their systems of generators) spaces and algebras of counterexamples. Moreover, we show that on the probability space $([0,1],\mathcal {B}([0,1]),\lambda )$ the families of sequences of random variables converging in probability but (i) not converging outside a set of measure 0 or (ii) not converging in arithmetic mean are also “very large”.

Item Type:Article
Uncontrolled Keywords:Lineability; Algebrability; Vector series; Probability theory; Random variable; Stochastic process
ID Code:74695
Deposited On:22 Sep 2022 11:27
Last Modified:22 Sep 2022 11:31

Origin of downloads

Repository Staff Only: item control page